DOI QR코드

DOI QR Code

On the Hyers-Ulam-Rassias Stability of the Bi-Jensen Functional Equation

  • Received : 2007.07.02
  • Published : 2008.12.31

Abstract

In this paper, we obtain the Hyers-Ulam-Rassias stability of a bi-Jensen functional equation $4f(\frac {x+y}{2},\;\frac {z+w}{2})=f(x,z)+f(x,w)+f(y,z)+f(y,w)$.

Keywords

Hyers-Ulam-Rassias stability;bi-Jensen mapping;functional equation

References

  1. J. H. Bae and W. G. Park, On the solution of bi-Jensen functional equation and its stability, Bull. Korean Math. Soc., 43(2006), 499-507. https://doi.org/10.4134/BKMS.2006.43.3.499
  2. P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. and Appl.,184(1994), 431-436. https://doi.org/10.1006/jmaa.1994.1211
  3. D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. U.S.A., 27(1941), 222-224. https://doi.org/10.1073/pnas.27.4.222
  4. K. W. Jun, Y. H. Lee and Y. S. Cho, On the generalized Hyers-Ulam stability of a Cauchy-Jensen functional equation, Abstract Appl. Anal., ID 35151(2007), 1-15.
  5. K. W. Jun, Y. H. Lee and J. H. Oh, On the Rassias stability a bi-Jensen functional equation, preprint.
  6. S. M. Jung, Hyers-Ulam stability of linear differential equations of first order, Jour Appl. Math. Lett., 17(2004), 1135-1140. https://doi.org/10.1016/j.aml.2003.11.004
  7. G. H. Kim. On the stability of functional equations with square-symmetric operation, Jour Math. Inequal. Appl., 4(2001), 257-266.
  8. H. M. Kim, On the stability problem for a mixed type of quartic and quadratic functional equation, J. Math. Anal. Appl., 324(2006), 358-372. https://doi.org/10.1016/j.jmaa.2005.11.053
  9. Y. H. Lee and K. W. Jun, On the stability of approximately additive mappings, Jour Proc. Amer. Math. Soc., 128(2000), 1361-1369. https://doi.org/10.1090/S0002-9939-99-05156-4
  10. C. G. Park, Linear functional equations in Banach modules over a $C^{\ast}-algebra$, Acta Appl. Math., 77(2003), 125-161. https://doi.org/10.1023/A:1024014026789
  11. W. G. Park and J. H. Bae, On a Cauchy-Jensen functional equation and its stability, J. Math. Anal. Appl., 323(2006), 634-643. https://doi.org/10.1016/j.jmaa.2005.09.028
  12. Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc., 72(1978), 297-300. https://doi.org/10.1090/S0002-9939-1978-0507327-1
  13. S. M. Ulam, A Collection of Mathematical Problems, Interscience, New York, 1968, p. 63.